[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] DKA and glucagon

I have spent 7 days in critical care with IV
insulin for DKA.  I apparently picked up a Norwalk like
virus.  It only took 12 hours for DKA.  I pumped in 99
units and shot up 30 units between vomiting and
drinking. Thanks Tammy from Animas for explaining how
to change my limits. I normally use only 35-50 units. 
Got out Sunday evening and went to doctor Monday
morning(8.2 when I left)was severely hypoglycemic in
doctors office 2.7, glucagon, 15 minutes 1.5, more
glucagon, juice and then a trip to emergency ward.  I
have infections in my arms and legs from the IV insulin
infusion sites. Has anyone ever gotten severe muscle
cramps in their legs and feet after using glucagon?  If
you live in British Columbia, Canada you now need
special authority from the BC Pharmacare plan for
glucagon coverage.  Also Lily has apparently
changed the chemical make up of glucagon, according to
Canadian Diabetes Association, that is why DIN# has

Joyce Walsh type 1 too long

Get your FREE personalized e-mail at http://www.canada.com
for HELP or to subscribe/unsubscribe, contact: